# SDR SWAA2022082938560

- Difficulty date: August 4, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 53,121 hours, 31,580 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Connector
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING REMOVABLE WING TIP LOWER ELECTRICAL CONNECTOR ON WING IS CRACKED / [01] REMOVED ACCESS PANEL 521ABB AS PER B737 AMM 57-41-02-000-801.;[02] REPLACER AT L/H WING REMOVABLE WING TIP LOWER ELECTRICAL CONNECTOR (J3) AS PER B737 SWPM 20-61-00; WDM 33-44-12; AND WDMS 33-44-12.   PENDING ANTI-COLLISION WHITE OPERATIONAL TEST.;[03] VERIFIED 2 OK TO REINSTALL PANEL 521ABB;[04] REINSTALLED ACCESS PANEL 521ABB AS PER B737 AMM 57-41-02-400-801.;[05] VERIFIED 4;[06] PERFORMED L/H WING TIP ANTI-COLLISION LIGHTS (WHITE) OPERATIONAL TEST AS PER B737 AMM 33-44-00-710-801. TEST OK.;[07] VERIFIED 6
